# SDR SWAA106549

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 35,255 hours, 20,316 cycles
- Engine: Cfmint CFM567B22
- Engine time: 8,531 hours, 5,118 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/ DECLARED EMERGENCY.  COMPRESSOR STALL ON NR 1 ENGINE AFTER TAKEOFF AT 4000FT.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
